# SDR CA030314004

- Difficulty date: March 3, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 11,226 hours
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Condition: Failed
- Location: Turbine Assy
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON TEST FLIGHT FOLLOWING SCHEDULED MAINTENANCE INSPECTION,  ENGINE CHIP LIGHT ILLUMINATED. AIRCRAFT LANDED AND ENGINE WAS SHUTDOWN, N2 DECAYED RAPIDLY AT SHUTDONW. TURBINE WAS FOUND TO HAVE ROTATIONAL BINDING, SUSPECT NR 8 BEARING FAILURE. METAL CONTAMINATION CAUSED SCORING IN ENGINE SCAVENGE OIL PUMP. AFFECTED ENGINE PARTS SENT TO REPAIR FACILITY.
